# SDR FDEA201704071110

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 29,839 hours, 16,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: A0007023000661
- Part serial: UH01722
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT WEB HAS 2EA CRACKS LOCATED FWD AND AFT OF CARGO DOOR   ACTUATOR ATTACH FITTING. REPAIRED 2EA CRACKED WEBS ON AFT CARGO DOOR UPPER AREA LT / RT SIDES OF   ACTUATOR FITTING IAW EA 6-5230-T0332374 STEPS 1-13 DOORS - CARGO DOOR / HYD SYS -   WEBS CRACKED ON AFT CARGO DOOR - DOUBLER REPAIR  MAJOR REPAIR
